# SDR SIMA202503262001

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE UPPER SURFACE CORRODED BETWEEN FRAMES 11-12, ON CO-PILOTS SIDE INBD SEAT TRACK BEAM. (MAJOR REPAIR)  REPAIRED COCKPIT FLOOR STRUCTURE UPPER SURFACE BETWEEN FRAMES 11-12 ON CO-PILOTS SIDE INBD SEAT TRACK BEAM IAW ERS-EM-53MR-5156
